# SDR TWAA9784005

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31395
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ABQ - FLT 160 - DURING TAKEOFF ROLL JUST PRIOR TO ROTATION, A NOSE GEAR VIBRATION WAS NOTED.  REMOVED AND REPLACED RIGHT NOSE GEAR TIRE AND WHEEL ASSEMBLY, MFG P/N 3-1395, MANUFACTURED BY B.F. GOODRICH, CO.  OPS CHECK NORMAL.  CHECK C - 10-30-97 - MCI.  (X)
